Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
[Delhi : Research India Publications], 2006-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


0974-1828
Vychází od: Volume 1, number 1 (2006).
2x ročně
Also issued in print: International journal of difference equations, ISSN 0973-6069
Plný text je volně přístupný
Publishes original and review papers of high scientific value in all areas, related to difference equations and dynamical systems. The journal will also concentrate on any kind of applications in these areas to other subjects such as biology, physics, chemistry, engineering, statistics, economics and finance..
Description based on: Volume 1, number 1 (2006); title from banner (MST.edu, viewed July 2, 2013).
Latest issue consulted: Volume 8, number 1 (2013) (viewed July 2, 2013).
000243131
(OCoLC)608172419
(SFX)1000000000293747

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC